# SDR DL72E011771

- Difficulty date: November 7, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- Aircraft time: 74,883 hours, 44,747 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F1 CK NR 8 SLAT INBD STOP ATTACH ANGLE CRACKED. REPAIRED PER MM 57-54-000-8.
